# SDR IPXA2022021679075

- Difficulty date: January 27, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,180 hours, 15,913 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: NRC6753505
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLH O/B FLAP I/B INTERNAL ATTACH FITTING IS CRACK.REMOVED AND REPLACED FLAP ASSY. IAW AMM 27-50-30-000-801 AND AMM 27-50-30-400-802 (MINOR).
